Том 71
№ 11

All Issues

Yin J. L.

Articles: 1
Article (English)

Stability of smooth soHtary waves for the generahzed Korteweg - de Vries equation with combmed dispersion

Yin J. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 8. - pp. 1071-1077

The orbital stability problem of the smooth solitary waves in the generalized Korteweg - de Vries equation with combined dispersion is considered. The results show that the smooth solitary waves are stable for an arbitrary speed of wave propagation.